# SDR YENA2020062800381

- Difficulty date: June 25, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 63,933 hours, 22,771 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102EH2EB
- Part serial: A67173
- Condition: Failed
- Location: Tat
- Part time: 51,289 hours, 18,183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 647,  RETURNED TO FIELD. ON CLIMB OUT, AP 1 ENGAGED FL 280, ACFT PITCHED DOWN, SAT & TAT SHOWED EXTREME NEG NUMBERS. DISENGAGED AP, LEVELED AT FL 320. SAT & TAT AMBER XX. DURING DESCENT, FO WOULDN`T FOLLOW PROFILE AGAIN, EXTREME NEG SAT NOTED.  CHECKED TAT 1 RESISTANCE, FOUND 553 OHMS, 80 DEG F.  R & R TAT 1 IAW AMM, OPS CHECKED GOOD.  CHECKED NEW TAT 1 RESISTANCE IAW CMM, FOUND 559 OHMS, 80 DEG F. CHECKED CONTINUITY FOR TAT PINS J & E TO ADIRU 1 PINS 8H & 8J,  1.2 OHMS. NO FAULTS. CHECKED CONTINUITY FROM JUNCTION 1513VC PIN 2 & 3 TO TAT 1 PINS J & E. .7 OHMS. NO FAULTS. WIGGLED  WIRES, NO FINDINGS. WIRE INSP OK IAW AWM.  MEGGED WIRES, NO FAULTS.  R & R TAT 1 CONNECTOR IAW ESPM 20-44-10. CONNECTIONS OK.
